# SDR AALA202109278909

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A300*
- Aircraft serial: 4940
- Aircraft time: 32,406 hours, 12,220 cycles
- System (JASC): 2540 · Lavatories
- Part: Handle
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR HANDLE INOPERATIVE. INSTALLED AND SECURED LAVATORY DOOR HANDLE AS REQUIRED. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
